# SDR CALA2015011200030

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 34,172 hours, 11,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3104
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK ELONGATED HOLE AT STRINGER 3 RT AT STATION 727D.  THIS NON-ROUTINE FOR SDR TRACKING PURPOSES ONLY.  ALL WORK ACCOMPLISHED REACHED.  INITIATED DIP CONTROL 031722.  ACCOMPLISHED ON NON-ROUTINE 6415610.  STRINGER SPLICE REPAIR ACCOMPLISHED AT STRINGER 3R, STATION 727+0 TO 727E+12 IAW SRM 53-00-03 REPAIR 3 CATEGORY B.  REPAIR THRESHOLD FOR START OF SUPPLEMENTAL INSPECTION IS 61727 CYCLES & EVERY 2350 FLIGHT CYCLES AFTER THRESHOLD.  ACCOMPLISH INSPECTION AT THRESHOLD OF 50,000 FLIGHT CYCLES AFTER THE REPAIR & INTERVALS OF EVERY 2350 FLIGHT CYCLES THERE AFTER IAW SRM 53-00-03 REPAIR 3 PARA 5 A 2.
